# SDR UIEA2023022200173

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,381 hours, 20,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: NA
- Part serial: NSN
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SMOKE GOGGLES SCRATCHED.( R/R CAPT SMOKE GOGGLES PER B767 AMM 25-60-01. NO FURTHER DEFECTS NOTED )
